JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONTACT CR-WARPED PRODUCT SUBMANIFOLDS IN KENMOTSU SPACE FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONTACT CR-WARPED PRODUCT SUBMANIFOLDS IN KENMOTSU SPACE FORMS
ARSLAN, KADRI; EZENTAS, RIDVAN; MIHAl, ION; MURATHAN, CENGIZHAN;
  PDF(new window)
 Abstract
Recently, Chen studied warped products which are CR-submanifolds in Kaehler manifolds and established general sharp inequalities for CR-warped products in Kaehler manifolds. In the present paper, we obtain sharp estimates for the squared norm of the second fundamental form (an extrinsic invariant) in terms of the warping function for contact CR-warped products isometrically immersed in Kenmotsu space forms. The equality case is considered. Some applications are derived.
 Keywords
contact CR-submanifold ;warped product;Kenmotsu manifold;Kenmotsu space form;
 Language
English
 Cited by
1.
Contact CR-warped product submanifolds in cosymplectic space forms, Collectanea mathematica, 2011, 62, 1, 17  crossref(new windwow)
2.
A note on doubly warped product contact C R-submanifolds in trans-Sasakian manifolds, Acta Mathematica Hungarica, 2007, 116, 1-2, 121  crossref(new windwow)
3.
A note on warped product submanifolds of Kenmotsu manifolds, Mathematica Slovaca, 2011, 61, 1  crossref(new windwow)
 References
1.
K. Arslan, R. Ezentas, I. Mihai, C. Murathan and C. Ozgur, Ricci curvature of submanifolds in Kenmotsu space forms, Int. J. Math. Math. Sci. 29 (2002), 719-726 crossref(new window)

2.
D. E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509, Springer, Berlin, 1976

3.
D. E. Blair and B. Y. Chen, On CR-submanifolds of Hermitian manifolds, Israel J. Math. 34 (1979), 353-363 crossref(new window)

4.
B. Y. Chen, CR-submanifolds of a Kaehler manifold, J. Differential Geom. 16 (1981), 305-323

5.
B. Y. Chen, CR-warped products in complex projective spaces with compact holomorphic factor, Monatsh. Math. 141 (2004), 177-186 crossref(new window)

6.
B. Y. Chen, Geometry of warped products as Riemannian submanifolds and related problems, Soochow J. Math. 28 (2002), 125-156

7.
B. Y. Chen, Geometry of warped product CR-submanifolds in Kaehler manifolds, Monatsh. Math. 133 (2001), 177-195 crossref(new window)

8.
B. Y. Chen, On isometric minimal immersions from warped products into real space forms, Proc. Edinb. Math. Soc. (2) 45 (2002), 579-587

9.
B. Y. Chen, Some pinching and classification theorems for minimal submanifolds, Arch. Math. 60 (1993), 568-578 crossref(new window)

10.
B. Y. Chen and K. Ogiue, On totally real submanifolds, Trans. Amer. Math.Soc. 193 (1974), 257-266

11.
I. Hasegawa and I. Mihai, Contact CR-warped product submanifolds in Sasakian manifolds, Geom. Dedicata 102 (2003), 143-150 crossref(new window)

12.
K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. 24 (1972), 93-103 crossref(new window)

13.
A. Mihai, Warped product submanifolds in complex space forms, Acta Sci. Math. (Szeged) 70 (2004), 419-427

14.
S. Nolker, Isometric immersions of warped products, Differential Geom. Appl. 6 (1996), 1-30 crossref(new window)

15.
S. Tanno, The automorphisms groups of almost contact metric manifolds, Tohoku Math. J. 21 (1969), 21-38 crossref(new window)

16.
K. Yano and M. Kon, Structures on Manifolds, World Scientific, Singapore, 1984